# SDR VNAA202203249991

- Difficulty date: March 24, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10147
- Aircraft time: 41,254 hours, 30,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S6283
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRISION ON FLOORBEAM, 27RBL. IN FS STA-985.00 TO FS STA 1098 AFT BAGGAGE BAY.  REPAIRED PER EA 22-C7-53-0193 REV.IR SECTION III, PERMANENT REPAIR
